# SDR CALA9900682

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 210 & 229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT I/B SEAT TRACK CORRODED IN TWO PLACES AT STA 210 AND 229, RBL 24.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 53-05, FIGURE 4F.
